Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2, Issue 1, Pages 1-21
http://dx.doi.org/10.1155/S1110757X02000219

A frictionless contact problem for viscoelastic materials

1Laboratoire de Théorie des Systèmes, Université de Perpignan, 52 Avenue de Villeneuve, Perpignan 66860, France
2Department of Mathematics, University of Iowa, Iowa, IA 52242, USA

Received 12 March 2001; Revised 4 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mikäel Barboteu, Weimin Han, and Mircea Sofonea, “A frictionless contact problem for viscoelastic materials,” Journal of Applied Mathematics, vol. 2, no. 1, pp. 1-21, 2002. https://doi.org/10.1155/S1110757X02000219.